# SDR AALA20101116DFW04

- Difficulty date: November 15, 2010
- Submitted: November 16, 2010
- Operation: Air carrier
- Aircraft: N668AA
- Make and model: Boeing 757223
- Aircraft serial: 25333
- Aircraft time: 58,660 hours, 20,441 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Exit Sign
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EXIT SIGN AT FLIGHT DECK ENTRY INOPERATIVE.  REPLACED ALL THE LAMPS IN THE FPRWARD CABIN CENTER EXIT SIGN AT FLIGHT DECK ENTRY.  OPS CHECK NORMAL.
